Search our site 
 
Advanced Search
 
Home | Exam dates | Contact us | About us | Testimonials |
 
 

map
You are in Home >> Exams >> Primary FRCA >> Primary MCQ 1


Pharmacology MCQ Bank 6

Created: 15/2/2006
 




6. Aspirin overdose causes:

a) thrombocytopenia
b) coma 
c) metabolic acidosis
d) jaundice 
e) pulmonary oedema


7. Non-depolarising neuromuscular blockers are potentiated by:

a) lithium
b) diazepam
c) trimetaphan
d) magnesium
e) suxamethonium

8. Atropine:

a) crosses the blood-brain barrier
b) can cause an initial bradycardia
c) increases the rate of gastric emptying
d) increases conduction through the AV node
e) produces bronchoconstriction

9. Hepatotoxicity has been associated with:

a) diethyl ether
b) chloroform
c) cyclopropane
d) enflurane
e) halothane

10. The anticoagulant effect of warfarin:

a) is exerted directly on the blood
b) is slow in onset
c) can be reversed by vitamin K
d) is potentiated by phenylbutazone
c) is potentlated by barbiturates

 

ANSWERS

6.FTTFT (HYPOTHROMBINAEMIA AND INHIBITION OF PLATELET AGGREGATION, BUT NOT THROMBOCYTOPENIA)
7.TFTTT
8.TTFTF
9.FTFTT
10.FTTTF


ArticleDate:20060215
SiteSection: Article
 
   
    
                                            
  Posting rules

     To view or add comments you must be a registered user and login  




Login Status  

You are not currently logged in.
UK/Ireland Registration
Overseas Registration

  Forgot your password?








 
All rights reserved © 2017. Designed by AnaesthesiaUK.

{Site map} {Site disclaimer} {Privacy Policy} {Terms and conditions}

 Like us on Facebook 

vp